Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 229-242
http://dx.doi.org/10.1155/S0161171296000336

Complex and distributional weights for sieved ultraspherical polynomials

1Department de Matemáticas y Estadística, Universidad Nacional de Colombia, Bogotá, Colombia
2Departamento de Matemáticas y Estadística, Universidad Nacional de Colombia, Universidad de los Andes, Bogotá, Colombia

Received 11 November 1992; Revised 5 May 1993

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jairo A. Charris and Felix H. Soriano, “Complex and distributional weights for sieved ultraspherical polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 229-242, 1996. https://doi.org/10.1155/S0161171296000336.